PDA

View Full Version : Nausea



Jewelz
07-25-2009, 11:50 PM
OK, since the Rheumy took me off Plaquenil "to see what would happen", I've been off and on nauseated/upset tummy. Is nausea/tummy upset from Lupus?

:yuck: feeling blechey

Spanglishqueen
07-26-2009, 09:06 AM
Hi Jewelz,

I beleive this is a question best suited for your Rheumy. From my research Lupus can cause nausea but so can medicine withdrawal. Since you stated you were recently taken off plaquenil you may want to talk to your doctor about this.

Hope you feel better soon.

crmj1183
07-26-2009, 09:40 AM
Hey Jewelz, Im sorry your tummy is hurting:wacko:, I used to have tummy problems from my meds... (nausea and upset, etc) What worked for me is prilosec otc, you can get it from the pharmacy or you can get the generc which works just as good, omeprazole. I actually use omeprazole. I take one in the morning and one at night. It really works no more tummy problems:cute:
Also, I went to see a gastroenterologist and he told me to stop eating 3 hours before I go to bed, and he is the person who instructed me to try prilosec or omeprazole, all this seems to work.... Its worth a try. Well, I hope my info was helpful and I hope your tummy feels better.

Love,
Chriss

Jewelz
07-26-2009, 02:57 PM
Thx Chriss & Brenda

Chriss - I'm on Prilosec/omeprazole too. Not on 2 though just 1, every morning. I don't eat a night either - otherwise it comes up when I lay down... But this nausea is different. All of a sudden I'll just feel like I'm going to throw up - ick..nasty. I've been taking anti-nausea meds and that helps but am curious if this could be related to lupus. (and there is NO way I"m preggers, so it's not that):laugh:

Since taking me off the plaquenil I've gone steadily downhill. Don't think I'll make it to the end of August like this. :no:

Tomorrow is nose biopsy day - that will tell us lots more.

Thanks chickies!
Jewelz